# SDR ASOA20141107126

- Difficulty date: November 7, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N12921
- Make and model: Emb EMB-145LR
- Aircraft serial: 145354
- Aircraft time: 34,046 hours, 26,033 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relay
- Part number: M8353613008M
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CRUISE FLIGHT CREW DECLARED EMERGENCY WITH INDICATION OF RAPID DEPRESSURIZATION. FLIGHT DESCENDED TO 3000 FT AND LANDED SAFELY. MAINTENANCE R & R RELAY K0187 FOR A PACK 1 VALVE FAIL AND PERFORMED AN OPS TEST OF PRESSURIZATION SYS WITH RESULTS GOOD. ACFT WAS APPROVED FOR RETURN TO SERVICE.
